# SDR DALA2025030301633

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,061 hours, 24,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 WD GALLEY WALL PARTITION RED EMER LIGHT INOP. CORRECTIVE ACTION: FOUND PIN PULLED FROM SPLICE UNDER ROW 1CD SEAT. REPLACED JIFFY SPLICE REF B757 SWPM 20-30. OPS CK GOOD. (6876279)
